MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. ZIMMER SKIN GRAFT MESHER; EXPANDER, SURGICAL, SKIN GRAFT

ZIMMER SURGICAL, INC. ZIMMER SKIN GRAFT MESHER; EXPANDER, SURGICAL, SKIN GRAFT
Catalog Number 00770100000
Medical Device Problem Codes Component Missing (2306); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2025
Type of Reportable Event Malfunction

Brand Name
ZIMMER SKIN GRAFT MESHER
Common Device Name
EXPANDER, SURGICAL, SKIN GRAFT
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key25823970
Report Number0001526350-2026-00841
Device Sequence Number10356537
Product Code FZW
UDI-Device Identifier00889024375390
UDI-Public(01)00889024375390(11)221101(10)657326499
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number00770100000
Device Lot Number65732649
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/27/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2026
Initial Report FDA Received Date07/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown